Tuesday, June 2, 2015
DANGEROUS MEDICATION COMBINATION
ANTIDEPRESSANTS & PAIN KILLERS Both SSRIs (a class of antidepressants) and nonsteroidal anti-inflammatory drugs (NSAIDS) such as Advil, increase the risk of bleeding in the stomach and esophagus by up to 600%. Both of these also work to increase the levels of serotonin in the brain. Together they can cause levels of serotonin in the brain to sky rocket causing unpleasant side effect- agitation, high body temperature, rapid heartbeat and increased breathing. ANTICOAGULANTS & ASPIRIN Anticoagulants help to reduce the formation of blood clots in the arteries. It lengthens the time it takes to form a blot clot. Aspirin is a common over-the-counter medicine used for minor pain. It is also a blood thinner known as antiplatelet. When the two are used simultaneously, they can create an additive effect and increase your chances of both internal and external bleeding.